# SDR WVER0329201500006

- Difficulty date: March 29, 2015
- Submitted: March 29, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 23,309 hours, 19,846 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033202
- Condition: Cracked
- Location: Zone 100
- Part time: 23,309 hours, 19,846 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12 FLOORBEAM AT FS 274, WL 72 HAS 2 EA INDICATIONS NOTED BOTH .400" L BY 90 PERCENT  FSH.  BOTH INDICATIONS FAILED NDT INSPECTION.
